# SDR MWEA96325

- Difficulty date: July 31, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N501ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47132
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Corroded
- Location: Ws 513-551
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK, LT WING AFT SPAR UPPER AND LOWER CAPS WERE CORRODED FROM STA XRS 513 TO XRS 551.  REPAIRED THE SPAR AND CAPS PER DAC TELEX SVC-MSP-0411/PDG DATED 30 MAY, 96 AND SRM 57-09, FIG 24.
